# SDR REXA2021100800816

- Difficulty date: September 13, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 39,669 hours, 30,604 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180315
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD FORMER CORRODED IN MULTIPLE LOCATIONS.	PAX DOOR FWD FORMER IAW CRJ 700 SRM 51-40-11-001-001-A01, -42-06-001-001-A01, 51-42-21-001-001-A01. REMOVED AND REINSTALLED REINSTALLED FWD FORMER ANGLE IAW CRJ 700 SRM 51-42-06-001-01-A01 AND 51-42-21-001-001-A01. WVAC EMP STAMP #  794 MTC.
